Universidad Complutense de Madrid
E-Prints Complutense

Independence of Yang-Mills Equations with Respect to the Invariant Pairing in the Lie Algebra

Impacto

Downloads

Downloads per month over past year

Castrillón López, Marco and Muñoz Masqué, Jaime (2007) Independence of Yang-Mills Equations with Respect to the Invariant Pairing in the Lie Algebra. International Journal of Theoretical Physics, 46 (4). pp. 1020-1026. ISSN 0020-7748

[img] PDF
Restringido a Repository staff only

195kB

Official URL: http://link.springer.com/article/10.1007%2Fs10773-006-9256-3#page-1


URLURL Type
http://link.springer.comPublisher


Abstract

It is proved that the Euler–Lagrange equations of a Yang-Mills type Lagragian is independent with respect to the chosen pairing in the Lie algebra. Moreover, the Hamilton-
Cartan equations of these Lagrangians are obtained and proved to be also independent with respect to the pairing.


Item Type:Article
Uncontrolled Keywords:Adjoint-invariant pairing; gauge invariance; jet bundles; principal connection; Yang-Mills fields.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:22168
Deposited On:01 Jul 2013 17:12
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page